# SDR ASAA2016010114585

- Difficulty date: January 1, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 31,298 hours, 9,515 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"DATALINK FULL" MESSAGE DISPLAYED ON MCDU AT GATE.  ACFT GROUNDED. PERFORMED FMC DISAGREE ON GROUND RESET QRH PROCEDURE.  FMC RESTORED NORMAL.
